A CLASS OF MODELS FOR NON‐NORMAL TIME SERIES
G. J. Janacek and
A. L. Swift
Journal of Time Series Analysis, 1990, vol. 11, issue 1, 19-31
Abstract:
Abstract. We propose a model for non‐normal times series in which we regard the series as an instantaneous transformation of an underlying ‘generating’ series which is normal. We describe a procedure which simultaneously estimates both the transformation to normality and the time series structure of the underlying series. This model has several advantages; in particular several alternative types of forecast can easily be calculated. The relative merits of these forecasts are considered.
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1990.tb00039.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:11:y:1990:i:1:p:19-31
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().